| Model Number |
CA561HS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A remstar auto a-flex device was returned to a third-party service center for service as part of the sound abatement foam recall process with no initial alleged complaint.During the device evaluation, the service technician observed no foam particles in the airpath, yet foam degradation was noted.The device's sound abatement foam needs to be replaced to address the issue.Additionally, the service technician also noted dust fail contamination and unrelated error codes, which are consistent with normal device operation under expected use conditions and are not considered reportable under medical device reporting requirements.The device was scrapped by the service center after the evaluation was completed.
Additional Manufacturer Narrative
A follow-up correction was necessary to correct reason device not evaluated, health impact code, and component code grid.